# SDR IPXA2023120607477

- Difficulty date: November 29, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 30,189 hours, 20,460 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE ON FLAP RETRACTION FROM 5 TO 1. USED ALTERNATE SYSTEM, EICAS MESSAGE ERASED. WITH ALT SYSTEM C/W FIM 27-51-808 FIG 105 SH 4.NO OVERLOAD INDICATORS POPPED.CYCLED FLAPS NO DEFECTS NOTED.NO EICAS MESSAGES DISPLAYED.THIS CLEARS AUTH 2804013.
